# SDR SIMA20230908001

- Difficulty date: September 8, 2023
- Submitted: September 10, 2023
- Operation: Air carrier
- Aircraft: N242NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000601
- Aircraft time: 17,649 hours, 11,505 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Part serial: 8424
- Condition: Unserviceable
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AFT FLASHLIGHT INOP-C/A-FOUND CHARGING HOLDER IS BROKEN. RAR EMERGENCY AFT FLASH LIGHT ASSY IAW AMM 33-51-01.
